# SDR 2004F00031

- Difficulty date: September 25, 2003
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N423CA
- Make and model: Casa C212CC
- Aircraft serial: 240
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 8210261
- Condition: Sticking
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE STUCK AT 102 PERCENT RPM, COULD NOT SET CRUISE TQ WITHOUT RPM CLIMBING TO 104 PERCENT RPM.  A/C RETURNED TO SKBO AND LANDED.  (M)
